http://dx.doi.org/10.1006/jmaa.1997.5186

">
 

Title

On characterizations of common fixed points in general quasi-metric spaces

Authors

Authors

Z. Q. Liu;L. Debnath

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Math. Anal. Appl.

Keywords

Mathematics, Applied; Mathematics

Abstract

Necessary and sufficient conditions for the existence of common fixed points of certain commuting mappings in general quasi-metric spaces are proved. The results of this paper generalize, improve, and unify some recent results. (C) 1997 Academic Press.

Journal Title

Journal of Mathematical Analysis and Applications

Volume

206

Issue/Number

2

Publication Date

1-1-1997

Document Type

Article

Language

English

First Page

345

Last Page

351

WOS Identifier

WOS:A1997WK72300002

ISSN

0022-247X

Share

COinS